MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM/3.5MM VA-LCP PROXIMAL OLECRANON PL 2H/LT/73MM; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM/3.5MM VA-LCP PROXIMAL OLECRANON PL 2H/LT/73MM; PLATE, FIXATION, BONE
Model Number 02.107.102
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional pro-code: hwc.Complainant part is not expected to be returned for manufacturer review/ investigation.(b)(4).Without a lot number, the device history records review could not be completed as no product was received.Investigation summary: picture review from medical safety officer: the olecranon has pulled away completely from the proximal end of the plate and six screws as evidenced in the radiograph.I can't confirm the infection or that the implants were removed.For detailed information see document ¿picture review from medical safety officer - complaint (b)(4) - usa¿, attached to pc level.Product was not returned therefore no further investigation possible.Based on the information available, it has been determined that no corrective and/ or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available (information or/and material), the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient underwent removal of variable angle locking compression plate (va-lcp) proximal olecranon plate and unknown screws due to aseptic loosening and infection.The surgeon originally tried using a long cannulated screw through the proximal ulna to fixate the proximal piece.That didn¿t hold well enough and add the olecranon plate.There was a patient consequence.(b)(4) captured the 2nd revision where in all the devices were removed due aseptic loosening and infection, (b)(4) captures the 1st revision where in additional implant were implanted the variable angle locking compression plate (va-lcp) proximal olecranon plate since on the original surgery the unknown cannulated screw that used fixate the proximal piece did not hold well enough.This report is for one 2.7mm/3.5mm va-lcp proximal olecranon pl 2h/lt/73mm.This complaint involves ten (10) devices.This report is 1 of 10 for (b)(4).

Brand Name
2.7MM/3.5MM VA-LCP PROXIMAL OLECRANON PL 2H/LT/73MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10019107
Report Number2939274-2020-02194
Device Sequence Number2967912
Product Code HRS
UDI-Device Identifier10886982029249
UDI-Public(01)10886982029249
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K120070
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.107.102
Device Catalogue Number02.107.102
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/15/2020
Initial Report FDA Received Date05/01/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;